Panadol advance tablets16s

You have 0 of this in your trolley

4 out of 5 stars1 review

Panadol advance tablets
0 in trolley

Quantity of Panadol advance tablets in trolley 0

0 in trolley.
£1.70(10.6p each)1.70
Paracetamol What are they for? Panadol Advance 500mg Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old: Headache, toothache, sore throat, migraine, period pain, fever, tension headache, backache, pain of mild arthritis, rheumatic and muscle pain, helps reduce temperature, aches and pains of colds and flu
With optizorb formulation. Fast absorption. Headache. Muscle pain. Aches & pain of colds & flu. Easy on the stomach. What are they for? Panadol Advance 500 mg Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 10 years old: Headache Migraine Tension headache Rheumatic and muscle pain Toothache Period pain Backache Helps reduce temperature Sore throat Fever Pain of mild arthritis Aches and pains of colds and flu
  • Analgesic

Each Tablet contains Paracetamol 500 mg, Also contains a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

Typical values

Preparation and Usage

Please read right through the information on the outside and inside of this pack before you start using this medicine. If you have any questions, or if there is anything you do not understand, ask your pharmacist. How to take Adults (including the elderly) and children aged 16 years and over: Swallow 1-2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours. Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as needed. Do not give more than 4 tablets in 24 hours. Do not give for more than 3 days at a time. Do not take more frequently than every 4 hours. Do not give to children under 10 years.

Warnings

  • TAKE SPECIAL CARE<br>Contains paracetamol. Do not take with any other paracetamol-containing products.<br>Ask your doctor before you take this medicine:<br>If you have liver or kidney disease, including alcoholic liver disease<br>If you have mild arthritis and need to take painkillers every day.<br><br>WARNINGS<br>Do not exceed the stated dose.<br>Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.<br>If your symptoms persist consult your doctor.<br><br>Keep out of the reach and sight of children.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer